# SDR C2XA11SH067

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 29,703 hours, 22,253 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 14529426002
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK NR 1 ENGINE FWD LOWER YOKE FITTING IS CRACKED.  REMOVED AND REPLACED NR 1 ENG YOKE FITTING IAW EC5450-01028.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
